# SDR SWAA2025040299338

- Difficulty date: February 25, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BS 663 COMPOSITE VAPOR BARRIER HAS MULTIPLE CRACKS AT LBL 28; WL 164.  <[01] L/H VAPOR BARRIER BS663 MULTIPLE CRACKS AT LBL 28 WL 164 WERE REPAIRED IAW SRM 51-70-04-2R-10.
